Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 982859, 5 pages
http://dx.doi.org/10.1155/2013/982859
Research Article

Application of Homotopy Perturbation Method with an Auxiliary Term for Nonlinear Dropping Equations Arisen in Polymer Packaging System

1Department of Packaging Engineering, Jiangnan University, Wuxi 214122, China
2Key Laboratory of Food Packaging Techniques and Safety of China National Packaging Corporation, Wuxi 214122, China

Received 6 February 2013; Revised 28 March 2013; Accepted 23 April 2013

Academic Editor: Dong Sun Lee

Copyright © 2013 Xiang Hong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiang Hong, Jun Wang, and Li-xin Lu, “Application of Homotopy Perturbation Method with an Auxiliary Term for Nonlinear Dropping Equations Arisen in Polymer Packaging System,” Mathematical Problems in Engineering, vol. 2013, Article ID 982859, 5 pages, 2013. doi:10.1155/2013/982859